Toggle Main Menu Toggle Search

Open Access padlockePrints

Simplicial cohomology of some semigroup algebras

Lookup NU author(s): Dr Frederic Gourdeau, Dr Abdolrasoul Pourabbas, Dr Michael White

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

In this paper, we investigate the higher simplicial cohomology groups of the convolution algebra ℓ1 (S) for various semigroups S. The classes of semigroups considered are semilattices, Clifford semigroups, regular Rees semigroups and the additive semigroups of integers greater than a for some integer a. Our results are of two types: in some cases, we show that some cohomology groups are 0, while in some other cases, we show that some cohomology groups are Banach spaces. © Canadian Mathematical Society 2007.


Publication metadata

Author(s): Gourdeau F, Pourabbas A, White MC

Publication type: Article

Publication status: Published

Journal: Canadian Mathematical Bulletin

Year: 2007

Volume: 50

Issue: 1

Pages: 56-70

Print publication date: 01/03/2007

ISSN (print): 0008-4395

ISSN (electronic): 1496-4287

Publisher: University of Toronto Press


Actions

Find at Newcastle University icon    Link to this publication


Share